Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 121 to 140 of 1664

121
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

122
ON TATE-DRINFELD MODULES

Bae, Sung-Hanresearcher; KANG, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.2, pp.145 - 151, 1992-06

123
ON MIRIMANOFF TYPE CONGRUENCES

Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.41, no.2, pp.167 - 171, 1992-06

124
VALUES OF L-FUNCTIONS AT S = 0

Bae, Sung-Hanresearcher, ARCHIV DER MATHEMATIK, v.58, no.6, pp.551 - 560, 1992-06

125
A solution to the general Bessel moment problem

Kwon, Kil Hyunresearcher, APPLICABLE ANALYSIS, v.1, no.0, pp.205 - 220, 1992-06

126
THE FRAMED BRAID GROUP AND 3-MANIFOLDS

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.115, no.2, pp.541 - 551, 1992-06

127
On a partial differential operator associated with the eigenvalue problem of the invarian Laplacian

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.32, no.0, pp.401 - 413, 1992-07

128
ORTHOGONALIZING WEIGHTS OF TCHEBYCHEV SETS OF POLYNOMIALS

Kwon, Kil Hyunresearcher; KIM, SS; HAN, SS, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.24, pp.361 - 367, 1992-07

129
A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오researcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

130
A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

131
BOUNDARY LINKS AND MUTATIONS

Jin, Gyo Taekresearcher; KO, KH, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.3, pp.376 - 380, 1992-09

132
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

133
실 대수 G 다양체의 부동점 집합의 정규성에 대하여

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.2, pp.365 - 373, 1992-10

134
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

135
Error bound for the Gaussian quadrature on the ellipse contour

K. P. Ko; K. Kim; Choi U Jinresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.545 - 554, 1993

136
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

137
DSS(Digital Signature Standard) 의 소개

한상근researcher, 정보보호학회논문지, v.3, no.1, pp.91 - 94, 1993-03

138
Factorization of 17^n-1 for n<=78

Hahn, Sang-Geunresearcher; Yoon-Yong Oh, MATHEMATICA JAPONICA, v.38, no.2, pp.225 - 233, 1993-03

139
Real projective manifolds developing into an affine space

YOUNKI CHAE; Choi, Suhyoungresearcher; CHAN-YOUNG PARK, INTERNATIONAL JOURNAL OF MATHEMATICS, v.4, no.2, pp.179 - 191, 1993-04

140
Iterations, Denjoy-Wolff Points and Ergodic Properties of Point-Mass Singular Inner Functions

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.175, no.1, pp.105 - 117, 1993-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0